MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the microcatheter was fractured.The target lesion was located in the femoral artery puncture.A 135/20 renegade hi-flo was selected for use.During the procedure, it was noted that the microcatheter was fractured inside the hepatic artery.The device was simply pulled out and the procedure was completed with another of the same device.There were no fragments left inside the patient and no complications reported.Patient was stable post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.Multiple kinks were seen on the device.Two kinks at 116.4 cm and 117.8 cm from the hub showed signs of torqueing.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13934366
Report Number2134265-2022-03331
Device Sequence Number4886729
Product Code KRA
UDI-Device Identifier08714729280644
UDI-Public08714729280644
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0027410536
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight42 KG